# SDR SWAA2020060977712

- Difficulty date: May 12, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,129 hours, 26,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT FCB BS500+6 LBL18 WL157.  REMOVED AND REPLACED ON RAIL AT FCB BS396 TO BS500D LBL18 IAW 51-40-02 AND DWG 143A7500 NEW RAIL P/N.
